# SDR EIA990076

- Difficulty date: February 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1959
- Part time: 97,499 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG - DURING C-CHECK, MAIN DECK BS 1959 STRINGER 2L, 3L, 3R AND 4R, STRINGER ENDS FOUND CRACKED.  NRC 7238, 7239, 7236 AND 7237 RESPECTIVELY.  REPAIRED IAW RS R-53-41-34044, 8110-3 AND ECRA.  (M)
